# SDR IPXA1570064

- Difficulty date: October 12, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1660-1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT STA 1660 TO 1675, RBL 48 CARGO TRACK HAS CORROSION AT SCREW HOLES.  FABRICATED NEW CARGO TRACK IAW SRM 53-00-52-2R-5.
